| Model Number |
G52255 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/11/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the patient had a calcified stenosis and they inflated the balloon manually (maybe 4 atm according to the doctor).The balloon ruptured as a result of the inflation and another low profile balloon catheter was used to complete the procedure.Further examination of the device noted a leak in the balloon.The patient did not experience any adverse effects as a result of this product issue.